Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 75, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 11, 2011, 4:36 PM MDT for Hamilton County, Stanton County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 4:36 PM MDT (22:36 UTC)
- Expired
- Jun 11, 2011, 5:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 70.0 mph
Counties Hamilton County, KS, Stanton County, KS
The radar
The Goodland radar (KGLD), 152 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:10 PM MDT | HAIL 1 | 2 S Johnson City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:39 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS53 KDDC 112236
SVRDDC
KSC075-187-112330-
/O.NEW.KDDC.SV.W.0075.110611T2236Z-110611T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN SOUTHWEST KANSAS...
STANTON COUNTY IN SOUTHWEST KANSAS...
* UNTIL 530 PM MDT/630 PM CDT/
* AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF
COOLIDGE...AND MOVING EAST AT 25 MPH. THIS WARNING REPLACES THE
PREVIOUS WARNING IN HAMILTON COUNTY.
* LOCATIONS IMPACTED INCLUDE...
COOLIDGE...
JOHNSON CITY...
SYRACUSE...
MAINLY RURAL AREAS OF HAMILTON AND STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3821 10205 3827 10204 3827 10154 3820 10154
3747 10167 3743 10205
TIME...MOT...LOC 2236Z 260DEG 22KT 3791 10201
WIND...HAIL 70MPH <.50IN
$$
SUGDEN3 follow-up statements
719
WWUS53 KDDC 112306
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT SAT JUN 11 2011
KSC075-187-112330-
/O.CON.KDDC.SV.W.0075.000000T0000Z-110611T2330Z/
STANTON KS-HAMILTON KS-
506 PM MDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAMILTON AND
STANTON COUNTIES UNTIL 530 PM MDT/630 PM CDT/...
AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR SYRACUSE...AND MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...
MAINLY RURAL AREAS OF HAMILTON AND STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3821 10205 3827 10204 3827 10154 3820 10154
3747 10167 3743 10205
TIME...MOT...LOC 2306Z 260DEG 22KT 3794 10171
WIND...HAIL 70MPH <.50IN
$$
SUGDEN845
WWUS53 KDDC 112315
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT SAT JUN 11 2011
KSC075-187-112330-
/O.CON.KDDC.SV.W.0075.000000T0000Z-110611T2330Z/
STANTON KS-HAMILTON KS-
515 PM MDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HAMILTON AND CENTRAL STANTON COUNTIES UNTIL 530 PM MDT/630 PM CDT/...
AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR SYRACUSE...AND MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...
MAINLY RURAL AREAS OF CENTRAL STANTON AND EASTERN HAMILTON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3827 10174 3827 10154 3820 10154 3747 10167
3745 10185
TIME...MOT...LOC 2315Z 260DEG 22KT 3795 10164
WIND...HAIL 70MPH <.50IN
$$
SUGDEN946
WWUS53 KDDC 112322
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
622 PM CDT SAT JUN 11 2011
KSC075-187-112332-
/O.EXP.KDDC.SV.W.0075.000000T0000Z-110611T2330Z/
STANTON KS-HAMILTON KS-
522 PM MDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON AND CENTRAL
STANTON COUNTIES WILL EXPIRE AT 630 PM CDT/530 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3827 10174 3827 10154 3820 10154 3747 10167
3745 10185
TIME...MOT...LOC 2322Z 260DEG 22KT 3796 10159
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:00 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 11, 3:00 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 400 PM CDT SAT JUN 11 2011 .DISCUSSION... .SHORT TERM... THERE ARE A NUMBER OF FORECAST ISSUES TO CONTEND WITH TONIGHT AND HEADING INTO SUNDAY, INCLUDING WIDESPREAD CONVECTION AND HEAVY RAIN POTENTIAL, AND FOLLOWED BY POTENTIAL REPEAT THUNDERSTORM CHANCES HEADING INTO SUNDAY. THIS IS NOT TO MENTION THE FIRE WEATHER ISSUES THAT WE MIGHT SEE IN THE NEXT COUPLE OF DAYS. A WEAK TO MODERATE UPPER SHORTWAVE TROUGH IS LIFTING ACROSS COLORADO THIS AFTERNOON, AND WILL BE THE ADDED UPPER SUPPORT TO HELP DRIVE CONVECTION INTO AN ALREADY UNSTABLE REGION TONIGHT (WESTERN KS). A WARM FRONT EXTENDING FROM SOUTHEAST COLORADO TO THE KANSAS OKLAHOMA LINE WILL SLOWLY LIFT NORTHWARD TONIGHT AS CYCLOGENESIS INCREASES BY THE COLORADO-KS LINE. THUNDERSTORMS THAT BEGIN AS SUPERCELLS WILL PROBABLY MORPH INTO A LARGE CLUSTER WITH A THREAT FOR HAIL AND WIND THROUGH THE EVENING. BOTH THE GFS AND NAM 12 RUNS SIGNIFY A LARGE MCS BEING DRIVEN ALONG THE BOUNDARY FROM FAR WEST CENTRAL KANSAS THROUGH DODGE CITY AND PRATT BY THE PERIOD AFTER MIDNIGHT. THERE WILL BE A THREAT OF HEAVY RAIN AND POTENTIALLY SOME LOCALIZED, IF NOT A FEW AREAS OF FLOODING LATE TONIGHT WITH TRAINING CELLS AND INCREASING PRECIPITABLE WATER VALUES INTO THE 1 TO 1.5 INCH RANGE. THE EASTERN AND NORTHERN SECTIONS OF THE FORECAST AREA WILL POSSIBLY SEE SOME CONVECTION AGAIN LATE ON SUNDAY WITH DIURNAL HEATING. ORGANIZED STORMS DO NOT APPEAR LIKELY, HOWEVER INSTABILITY SHOULD STILL BE PRESENT ACROSS CENTRAL KANSAS, ENOUGH TO STILL WARRANT 20 POPS. AS SOUTHWEST FLOW DEVELOPS ALOFT THE SURFACE LOW WILL BEGIN TO PROPAGATE EASTWARD ACROSS THE FORECAST AREA ON MONDAY. THIS WILL LEAD TO SOME FAIRLY MILD OVERNIGHT TEMPERATURES TONIGHT AND AGAIN ON SUNDAY NIGHT, IN THE 60S AND 70S, AS HIGH DEW POINT AIR REMAINS OVER THE EASTERN COUNTIES AND TEMPERATURES ARE SLOW TO COOL/RADIATE FROM MARGINALLY HOT DAYTIME TEMPERATURES. .LONG TERM... THE 12Z MEDIUM RANGE MODELS ARE SHOWING SOME DIFFERENCES IN THE STRENGTH AND SPEED OF SHORTWAVE TROUGHS MOVING ACROSS THE CENTRAL CONUS THROUGH THE EXTENDED PERIOD. FOR THE MOST PART...THE CANADIAN AND ECMWF ARE IN BETTER AGREEMENT WITH EACH OTHER THROUGH THE EARLY PART OF THE EXTENDED PERIOD IN SHOWING A FAIRLY PROGRESSIVE PATTERN WHILE THE GFS TENDS TO BUILD A SHARPER RIDGE ACROSS THE CENTRAL CONUS BY MIDWEEK. TOWARD THE END OF THE WEEK THE ECMWF HOLDS ON TO A MORE ZONAL PATTERN WHILE THE CANADIAN AND GFS DEVELOP A CLOSED LOW OVER THE PACIFIC NORTHWEST WITH TROUGHING OVER THE WESTERN STATES. ALL OF THE MODELS HAVE BEEN STRUGGLING WITH RUN TO RUN DIFFERENCES IN THEIR RESPECTIVE SOLUTIONS TOWARD THE END OF THE WEEK. FOR THE EARLY PART OF THE EXTENDED THE MODELS DO AGREE ON A SHORTWAVE TROUGH MOVING OUT OVER THE REGION WITH A SURFACE LOW TRANSITING EAST ACROSS THE CENTRAL PLAINS AROUND MONDAY NIGHT INTO EARLY TUESDAY. WHILE THE MODELS ARE PRETTY VAGUE ON QPF AMOUNT AND PLACEMENT...THINK THE POSSIBILITY FOR THUNDERSTORMS WILL EXIST AT LEAST OVER NORTHERN PORTIONS OF THE CWA SO WILL ADD SMALL CHANCES TO THE GRIDS FOR MONDAY NIGHT. AS THE FORECAST BECOMES MORE UNCERTAIN LATER IN THE WEEK AM HESITANT TO CHANGE THE FORECAST TOO MUCH. WILL PUT SOME SLIGHT CHANCE POPS INTO THE FORECAST FOR FRIDAY EVENING AND SATURDAY EVENING AS THE THE MODELS HINT AT LOW PRESSURE AND A FRONTAL BOUNDARY IN THE AREA. FOR THE WEEK TWO TIME PERIOD THE MODELS CONTINUE TO SHOW PERIODIC WAVES PUSHING ACROSS THE CENTRAL CONUS WHICH COULD PROVIDE AT LEAST A HEIGHTENED CHANCE FOR PRECIPITATION. THIS SHOULD ALSO KEEP TEMPERATURES FROM SKYROCKETING SO WILL TREND THE WEEK TWO FORECAST BACK TO NEAR NORMAL TEMPERATURES WITH NEAR NORMAL PRECIPITATION. && .AVIATION... THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF EASTERN COLORADO THIS AFTERNOON. THE STORMS COULD DEVELOP INTO A CLUSTER THAT WOULD MOVE OUT ACROSS SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS COULD IMPACT THE GARDEN CITY AND DODGE CITY TAF SITES BY AS EARLY AS 22Z AND MORE LIKELY BETWEEN 23Z AND 03Z. STORMS COULD IMPACT THE HAYS TAF SITE BETWEEN 02Z AND 05Z. STORMS IN THE AREA WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 KNOTS ALONG WITH LARGE HAIL. VFR CONDITIONS SHOULD RETURN TO THE AREA AFTER 06Z. THERE IS SOME SMALL POTENTIAL FOR SOME MVFR/IFR CIGS DEVELOPING AROUND GARDEN CITY AND DODGE CITY BETWEEN 09Z AND 12Z SUNDAY. && .FIRE WEATHER... A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF THE AREA FROM AROUND SUBLETTE TO JOHNSON, AND SOUTH TO THE OKLAHOMA LINE FOR SUNDAY AFTERNOON. A LARGER PORTION OF SOUTHWEST KANSAS WAS PLACED IN A FIRE WEATHER WATCH. THE REASON FOR THIS IS THAT THERE IS PRETTY HIGH CONFIDENCE BASED ON THE GFS/NAM AS WELL AS OTHER GUIDANCE THAT ADEQUATE MIXING AND LOWERED RELATIVE HUMIDITIES SHOULD OCCUR BY EARLY TO MID AFTERNOON SUNDAY ACROSS THIS AREA. MUCH LESS CONFIDENCE EXISTS FARTHER NORTH AND EAST AS THE SYNOPTIC BOUNDARY WILL PROBABLY CAUSE SOME MOISTURE POOLING ON SUNDAY TO LIMIT MIXING, AS WELL AS THE POTENTIAL EFFECTS OF A LARGE MESOSCALE COLD POOL OVER THE HEART OF THE FORECAST AREA. HOWEVER, IF THE MIXING BECOMES STRONGER THAN EXPECTED, WE MAY EASILY SEE RED FLAG CONDITIONS EXPANDING FARTHER NORTH SUNDAY AFTERNOON. POTENTIAL RED FLAG CONDITIONS ARE POSSIBLE AGAIN ON MONDAY, WHICH WE WILL MENTION IN THE HAZARDOUS WEATHER OUTLOOK. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 97 71 100 / 90 20 10 10 GCK 60 93 64 99 / 100 20 10 10 EHA 61 101 65 98 / 50 20 10 10 LBL 60 101 70 102 / 50 20 10 10 HYS 65 91 69 95 / 70 50 20 10 P28 65 99 73 101 / 70 50 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR KSZ061>064-077-078-087-088. RED FLAG WARNING FROM 1 PM TO 8 PM CDT SUNDAY FOR KSZ074>076- 084>086. && FN33/02/02
Hazardous weather outlook, Jun 11, 3:58 AM MDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 458 AM CDT SAT JUN 11 2011 KSZ030-031-043>046-061>066-074>081-084>090-121130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 458 AM CDT SAT JUN 11 2011 /358 AM MDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A LARGE CLUSTER OF THUNDERSTORMS IS EXPECTED TO PROGRESS INTO FAR WESTERN KANSAS LATE THIS AFTERNOON AND EVENING AND THEN MOVE INTO CENTRAL KANSAS LATER TONIGHT. HAIL AS LARGE AS GOLFBALLS AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG AND NORTH OF A LINE FROM DIGHTON TO NESS CITY SUNDAY AFTERNOON. ANY STORM THAT DEVELOPS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND THEN AGAIN THURSDAY NIGHT. IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Jun 11, 3:38 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
438 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 WSW BUTTERMILK 37.06N 99.49W
06/11/2011 E1.00 INCH COMANCHE KS PUBLIC
&&
MSCOTTLocal storm report, Jun 11, 3:39 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
439 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 9 WSW BUTTERMILK 37.06N 99.49W
06/11/2011 E70 MPH COMANCHE KS PUBLIC
&&
MSCOTTSpecial weather statement, Jun 11, 3:59 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
459 PM CDT SAT JUN 11 2011
KSZ084-085-112245-
MORTON-STEVENS-
459 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON AND WESTERN
STEVENS COUNTIES...
AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF WILBURTON...MOVING NORTHEAST AT
25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN SOUTHEASTERN MORTON AND WESTERN STEVENS COUNTIES...
INCLUDING THE CITIES OF WILBURTON AND ROLLA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3700 10184 3728 10165 3722 10143 3699 10157
3699 10184
TIME...MOT...LOC 2159Z 206DEG 23KT 3699 10172
SUGDENLocal storm report, Jun 11, 4:16 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
516 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL ROLLA 37.12N 101.63W
06/11/2011 E0.75 INCH MORTON KS TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jun 11, 4:17 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
517 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 WSW ROLLA 37.11N 101.65W
06/11/2011 E0.88 INCH MORTON KS STORM CHASER
&&
01Special weather statement, Jun 11, 4:27 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 527 PM CDT SAT JUN 11 2011 KSZ080-112315- KIOWA- 527 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF GREENSBURG...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3768 9946 3765 9902 3743 9918 3751 9944 TIME...MOT...LOC 2228Z 223DEG 22KT 3755 9930 SUGDEN
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:02 AM MDT | Dense Fog Advisory | DDC | Edwards, Ellis, Finney, Ford, Gray, Hamilton and 11 more | 3 hr |
| Jun 11, 2:09 PM MDT | Fire Weather Watch | DDC | Clark, Finney, Ford, Gray, Hamilton, Hodgeman and 2 more | 12 hr |
| Jun 11, 2:09 PM MDT | Red Flag Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 12 hr |
| Jun 11, 3:15 PM MDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 45 min |
| Jun 11, 3:44 PM MDT | Severe Thunderstorm Warning | DDC | Hamilton | 61 min |
| Jun 11, 3:59 PM MDT | Special Weather Statement | DDC | Morton | 46 min |
| Jun 11, 4:19 PM MDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 41 min |
| Jun 11, 4:27 PM MDT | Special Weather Statement | DDC | Kiowa | 48 min |
| Jun 11, 4:51 PM MDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 39 min |
| Jun 11, 4:55 PM MDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 50 min |
| Jun 11, 5:03 PM MDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 42 min |
| Jun 11, 5:13 PM MDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 47 min |
| Jun 11, 5:42 PM MDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.